# SDR SIMA20170706001

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 667 hours, 447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Precooler Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB  A BLEED 1 LEAK ILLUMINATED ON EICAS.  PERFORMED QRH PROCEDURES AND CLEARED LEAK MESSAGE.   REMOVED AND REPLACED PRECOOLER OUTLET DUCT GASKET ON THE NR 1 ENGINE IAW AMM 36-11-08, SUBTASK 020-013-A, & 420-011-A. OPS  & LEAK CHECKED GOOD IAW AML PG 4162060.
